MAUDE Adverse Event Report: Argon Medical Devices, Inc 6F Micro Introducer Set 7CM VNUS; Dilator, Vessel for Percutaneous Catheterization

Argon Medical Devices, Inc 6F Micro Introducer Set 7CM VNUS; Dilator, Vessel for Percutaneous Catheterization
Model Number MIS-6F07
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during treatment of a distal segment of the great saphenous vein (gsv) using the micro introducer, 6f 7cm, the tip of the introducer wire detached and a portion of the wire measuring about 3 cm was believed to remain in the patient.The device fragment was not retrieved, and the physician reportedly did not recognize the issue until after the procedure.One segment was treated and vein closure was achieved.The lumen was flushed prior to use.It was unknown if there was any patient involvement or complications as a result of the event.
 
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.

Brand Name
6F Micro Introducer Set 7CM VNUS
Common Device Name
Dilator, Vessel for Percutaneous Catheterization
Manufacturer (Section D)
Argon Medical Devices, Inc
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
+1(903)675-9321
MDR Report Key50107374
Report Number0001625425-2026-00999
Device Sequence Number18661219
Product Code DRE
UDI-Device Identifier00886333226917
UDI-Public00886333226917
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMIS-6F07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown